The jacobian conjecture, together with specht and burnside-type problems

Alexei Belov, Leonid Bokut, Louis Rowen, Jie Tai Yu

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

15 Scopus citations

Abstract

We explore an approach to the celebrated Jacobian Conjecture by means of identities of algebras, initiated by the brilliant deceased mathematician, Alexander Vladimirovich Yagzhev (1951–2001), whose works have only been partially published. This approach also indicates some very close connections between mathematical physics, universal algebra, and automorphisms of polynomial algebras.

Original languageEnglish
Title of host publicationAutomorphisms in Birational and Affine Geometry
EditorsYuri G. Prokhorov, Ivan Cheltsov, James McKernan, Ciro Ciliberto, Mikhail Zaidenberg, Hubert Flenner
PublisherSpringer New York LLC
Pages249-285
Number of pages37
ISBN (Electronic)9783319056807
DOIs
StatePublished - 2014
EventGroups of Automorphisms in Birational and Affine Geometry, GABAG 2012 - Levico Terme, Italy
Duration: 29 Oct 20123 Nov 2012

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume79
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

ConferenceGroups of Automorphisms in Birational and Affine Geometry, GABAG 2012
Country/TerritoryItaly
CityLevico Terme
Period29/10/123/11/12

Bibliographical note

Publisher Copyright:
© Springer International Publishing Switzerland 2014.

Fingerprint

Dive into the research topics of 'The jacobian conjecture, together with specht and burnside-type problems'. Together they form a unique fingerprint.

Cite this